# SDR SWAA104203

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 37,071 hours, 21,809 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX VERTICAL STIFFENER CRACKED AT BS 547, LBL 32.  REMOVED AND REPLACED ANGLE PER SRM.
